# SDR 2004UALA00745

- Difficulty date: August 6, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 46,746 hours, 25,842 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EEL FLOOR LIGHT INOPERATIVE.  REPLACED EEL GALLEY FLOOR STRIP.
